# SDR USAA2008123192368

- Difficulty date: December 10, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6141110 EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 3 AT HORIZONTAL STABILIZER STATION 2279.  REPLACED RUDDER HINGE FITTING NR 3 AT HORIZONTAL STABILIZER STATION 2279 IAW A319 AMM 55-36-41.
